Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 93, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 29, 2011, 1:45 AM EDT for Kalamazoo County, Michigan. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2011, 1:45 AM EDT (05:45 UTC)
- Expired
- Jul 29, 2011, 2:30 AM EDT
- In force
- 45 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 60.0 mph
County Kalamazoo County, MI
The radar
The Grand Rapids radar (KGRR), 79 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 1:58 AM EDT | TSTM WND GST 49 | 4 Sse Kalamazoo, MI | ASOS MEASURED WIND GUST |
| Jul 29, 2:00 AM EDT | TSTM WND DMG | Kalamazoo, MI | WIDELY SCATTERED TREE DAMAGE THROUGHOUT COUNTY. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2191 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
387
WUUS53 KGRR 290545
SVRGRR
MIC077-290700-
/O.NEW.KGRR.SV.W.0093.110729T0545Z-110729T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
145 AM EDT FRI JUL 29 2011
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 300 AM EDT
* AT 143 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM RICHLAND TO 5 MILES NORTH OF
MARCELLUS..AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
KALAMAZOO... RICHLAND... SCHOOLCRAFT...
OSHTEMO... GALESBURG... FULTON...
PORTAGE... CLIMAX... VICKSBURG...
ALAMO... AUGUSTA... HIGHLAND PARK...
GULL LAKE... YORKVILLE... COOPER...
NORTHWOOD... HOWLANDSBURG... COMSTOCK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4207 8576 4242 8577 4242 8530 4207 8529
4207 8531
TIME...MOT...LOC 0545Z 283DEG 27KT 4238 8550 4209 8576
WIND...HAIL 60MPH 0.00IN
$$
LAURENS2 follow-up statements
583 WWUS53 KGRR 290609 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 209 AM EDT FRI JUL 29 2011 MIC077-290700- /O.CON.KGRR.SV.W.0093.000000T0000Z-110729T0700Z/ KALAMAZOO MI- 209 AM EDT FRI JUL 29 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN KALAMAZOO COUNTY UNTIL 300 AM EDT... AT 205 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF BATTLE CREEK TO SCHOOLCRAFT...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... SCHOOLCRAFT... GALESBURG... FULTON... CLIMAX... VICKSBURG... AUGUSTA... HOWLANDSBURG... MORROW LAKE... SCOTTS... PAVILION... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4207 8576 4222 8555 4242 8530 4207 8529 TIME...MOT...LOC 0609Z 283DEG 27KT 4225 8526 4207 8562 WIND...HAIL 60MPH <1.00IN $$ MEADE
727 WWUS53 KGRR 290630 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 230 AM EDT FRI JUL 29 2011 MIC077-290640- /O.CAN.KGRR.SV.W.0093.000000T0000Z-110729T0700Z/ KALAMAZOO MI- 230 AM EDT FRI JUL 29 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KALAMAZOO COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4207 8576 4222 8555 4242 8530 4207 8529 TIME...MOT...LOC 0630Z 283DEG 27KT 4221 8505 4203 8541 $$ LAURENS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 11:55 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 28, 11:55 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1155 PM EDT THU JUL 28 2011
LATEST UPDATE...AVIATION...
.SYNOPSIS...(335 PM EDT THU JUL 28 2011)
ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAIN IS EXPECTED
TONIGHT...WHICH WILL RESULT IN A SIGNIFICANT THREAT FOR FLASH
FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA
UNTIL FRIDAY AFTERNOON. A WEAK SURGE OF DRIER AIR WILL PUSH SOUTH
THROUGH THE AREA FRIDAY AFTERNOON...BRINGING A DRY BUT HOT WEEKEND.
TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE MIDDLE OF NEXT
WORK WEEK.
&&
.SHORT TERM...(335 PM EDT THU JUL 28 2011)
(TONIGHT THROUGH FRIDAY NIGHT)
THE FLASH FLOOD WATCH STILL LOOKS ON TRACK...AS WE EXPECT EPISODES
OF HEAVY RAIN TONIGHT...PARTICULARLY BEFORE 2 AM FRIDAY. SPC HAS
PLACED AREAS SOUTH OF I-96 IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS
TONIGHT...BUT CURRENT THINKING IS THAT THE PRIMARY THREATS WILL BE
FLOODING FROM LOCALLY HEAVY RAIN. MAIN CHANGES TO THE FORECAST WERE
TO INCREASE POPS TONIGHT.
WATER VAPOR IMAGES SHOW A WELL DEFINED UPPER PV MAX CROSSING THE
IA/MN BORDER THIS AFTERNOON. AN ADDITIONAL PV MAX WAS CROSSING THE
UPPER MIDWEST NEAR THE CANADIAN BORDER. AN MCS DRIVEN BY THE FIRST
PV MAX APPEARS TO BE WEAKENING AND LIMITING DOWNSTREAM INSOLATION.
ALTHOUGH THE SECOND PV MAX SHOULD PASS NORTH OF THE AREA...WE EXPECT
IT TO HELP THE LOW-LEVEL JET TONIGHT. CURRENT PROFILER/VWP DATA
SUGGEST THAT THE SHORT RANGE MODELS ALREADY ARE UNDER-REPRESENTING
LOW-LEVEL FLOW. AN EXTREMELY MOIST ATMOSPHERE /PRECIPITABLE WATER
GREATER THAN 2 INCHES/ COMBINED WITH A FAVORABLE ENVIRONMENT FOR
TRAINING/BACK-BUILDING CELLS NORTH OF A STATIONARY BOUNDARY ALL
POINT TOWARDS A VERY GOOD SETUP FOR ADDITIONAL VERY HEAVY RAIN
TONIGHT.
FOR FRIDAY AND FRIDAY NIGHT...FLOW VEERING TO THE NW BEHIND THE
EXITING PV MAX WILL USHER DRIER AIR INTO THE REGION AND END RAIN
CHANCES FOR THE AREA.
&&
.LONG TERM...(335 PM EDT THU JUL 28 2011)
(SATURDAY THROUGH THURSDAY)
AN UPPER RIDGE WILL REDEVELOP OVER THE PLAINS DURING THE WEEKEND
BEFORE GRADUALLY FLATTENING AGAIN TOWARD THE MIDDLE OF NEXT WEEK.
THE CHANCE FOR PCPN SUNDAY NIGHT ISN/T LOOKING REAL GOOD. A WEAK
COLD FRONT WILL PUSH SOUTH THROUGH THE CWA SUNDAY NIGHT. MOISTURE
TRANSPORT VECTORS RATHER SMALL. GIVEN THE OVERNIGHT TIMING...
INSTABILITY WILL BE AT A MINIMUM.
DRY WX THEN UNTIL LATE TUESDAY AHEAD OF THE NEXT FRONT. THAT FRONT
HAS MORE OF A PUNCH TO IT AND SHOULD ALSO HAVE MORE MOISTURE TO WORK
WITH. TUESDAY NIGHT LOOKS LIKE THE TIMEFRAME THAT HAS THE HIGHEST
CHANCE OF SEEING RAIN DURING THE EXTENDED PERIOD.
GIVEN THE RIDGE NEARBY...HIGH TEMPS DURING THE PERIOD WILL REMAIN
AOA AVERAGE.
&&
.AVIATION...(1155 PM EDT THU JUL 28 2011)
AT 0345Z... NUMEROUS TSTMS WITH VERY HVY RAIN WERE DEVELOPING AND
EXPANDING OVER SRN LWR MI. THESE STORMS SHOULD LAST THROUGH ABOUT
09Z THEN MOVE OUT OF THE AREA. MKG MAY NOT BE IMPACTED MUCH IF AT
ALL WITH TSTMS AFTER 06Z... AND THE STORMS SHOULD END IN A NW TO SE
FASHION AFTER 07Z-08Z. A BRIEF PERIOD OF MVFR/LOCAL IFR CIGS MAY
ACCOMPANY THE PASSAGE OF THE COLD FRONT LATE TONIGHT INTO MID
MORNING FRIDAY... OTHERWISE WIDESPREAD /HIGH CONFIDENCE/ VFR
CONDITIONS WILL DEVELOP FOR FRIDAY BY 18Z.
&&
.MARINE...(335 PM EDT THU JUL 28 2011)
NO CONCERNS THROUGH THE PERIOD DUE TO A WEAK PRESSURE GRADIENT...
RESULTING IN LIGHT WINDS AND LOW WAVE HEIGHTS.
&&
.HYDROLOGY...(335 PM EDT THU JUL 28 2011)
THE THREAT REMAINS HIGH FOR LOCALIZED FLASH FLOODING TONIGHT.
DOPPLER RADAR AND RAINFALL REPORTS BOTH INDICATE THAT 4+ INCHES OF
RAIN HAD FALLEN IN A SWATH EXTENDING SOUTHEAST FROM GRAND RAPIDS TO
JUST SOUTH OF LANSING. CONDITIONS REMAIN FAVORABLE FOR ADDITIONAL
HEAVY RAIN TONIGHT...WITH RAINFALL RATES OF 1-2 INCHES PER HOUR
CERTAINLY POSSIBLE. CREEKS AND SOME MAINSTEM RIVERS ALREADY HAVE
RISEN FROM THE PREVIOUS RAIN. THESE FACTORS...COMBINED WITH
SATURATED SOIL CONDITIONS...SUGGEST THAT ADDITIONAL LOCALIZED FLASH
FLOODING AND CREEK/RIVER RISES CAN BE EXPECTED TONIGHT.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLASH FLOOD WATCH IN EFFECT SOUTH OF A WHITEHALL TO ALMA LINE
UNTIL FRIDAY AFTERNOON.
LM...NONE.
&&
SYNOPSIS: TJT
SHORT TERM: TJT
LONG TERM: 93
AVIATION: MEADE
MARINE: TJT
HYDROLOGY: TJTHazardous weather outlook, Jul 28, 3:40 PM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 340 PM EDT THU JUL 28 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-291000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 340 PM EDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL AND FREQUENT LIGHTNING ARE EXPECTED AGAIN TONIGHT. ALTHOUGH THERE IS A SLIGHT RISK FOR DAMAGING WINDS...THE MAIN THREAT WILL BE FLASH FLOODING. STORMS ARE EXPECTED TO MOVE TO THE EAST AROUND 30 MPH...BUT SOME AREAS MAY SEE PROLONGED PERIODS OF HEAVY RAIN FROM A SERIES OF STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR HEAVY RAIN SHOULD END FRIDAY MORNING. HOWEVER... SWOLLEN CREEKS AND STREAMS WILL CONTINUE TO POSE A FLOODING HAZARD IN SOME AREAS. ANYONE LIVING NEAR THE LARGER RIVERS AND STREAMS SHOULD MONITOR RIVER LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT MAINLY SOUTH OF I-96 TO MONITOR FLOODING. LMZ844>849-291000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 340 PM EDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL AND FREQUENT LIGHTNING ARE EXPECTED AGAIN TONIGHT. THERE IS A SLIGHT RISK FOR WINDS GREATER THAN 34 KNOTS NEAR THE STRONGER STORMS. STORMS ARE EXPECTED TO MOVE TO THE EAST AROUND 30 MPH...BUT SOME AREAS MAY SEE PROLONGED PERIODS OF HEAVY RAIN FROM A SERIES OF STORMS. EXPECT LOCALLY HEAVY RAINFALL... FREQUENT CLOUD TO WATER LIGHTNING...GUSTY WINDS AND INCREASED WAVE HEIGHTS NEAR THE BIGGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL CONTINUE INTO MID MORNING FRIDAY WITH LOCALLY HEAVY RAINFALL... GUSTY WINDS...INCREASED WAVE HEIGHTS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. TJT
In the hours before
Local storm report, Jul 28, 11:55 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1155 PM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM HEAVY RAIN HOLLAND 42.78N 86.11W
07/28/2011 M0.54 INCH OTTAWA MI TRAINED SPOTTER
2 HOUR RAINFALL ENDING AT 1150 PM.
&&
MKALEMBKLocal storm report, Jul 29, 12:10 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1210 AM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HEAVY RAIN 2 S HOLLAND 42.75N 86.11W
07/28/2011 M0.80 INCH ALLEGAN MI ASOS
1 HOUR RAINFALL ENDING AT 1153 PM.
&&
MKALEMBKLocal storm report, Jul 29, 12:21 AM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1221 AM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HEAVY RAIN 3 SW WAYLAND 42.64N 85.68W
07/29/2011 M1.47 INCH ALLEGAN MI TRAINED SPOTTER
1 HOUR RAINFALL ENDING AT 1220 AM.
&&
MKALEMBKSpecial weather statement, Jul 29, 12:26 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1226 AM EDT FRI JUL 29 2011
MIZ064>066-071-072-290600-
ALLEGAN-BARRY-EATON-KALAMAZOO-VAN BUREN-
1226 AM EDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 1221 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
CHARLOTTE TO SOUTH HAVEN...MOVING EAST AT 30 MPH.
FUNNEL CLOUDS...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BANGOR... KALAMO... BREEDSVILLE...
POTTERVILLE... CHARLOTTE... GLENDALE...
GOBLES... DIMONDALE... BANFIELD...
LACEY... KENDALL... HICKORY CORNERS...
ALAMO... ASSYRIA... BELLEVUE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4252 8623 4273 8460 4257 8461 4245 8476
4242 8507 4242 8530 4230 8576 4225 8636
TIME...MOT...LOC 0425Z 273DEG 35KT 4258 8486 4235 8618
LAURENSSpecial weather statement, Jul 29, 1:15 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
115 AM EDT FRI JUL 29 2011
MIZ071-072-290645-
KALAMAZOO-VAN BUREN-
115 AM EDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 110 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF SOUTH HAVEN...MOVING EAST AT 40
MPH.
FUNNEL CLOUDS...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LACOTA... BANGOR... GRAND JUNCTION...
BREEDSVILLE... LAWRENCE... HAMILTON TWP...
BLOOMINGDALE... GLENDALE... DECATUR...
GOBLES... PAW PAW... PORTER TWP...
KENDALL... LAWTON... MATTAWAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
&&
LAT...LON 4207 8622 4224 8623 4224 8636 4225 8636
4242 8627 4242 8530 4208 8529
TIME...MOT...LOC 0515Z 269DEG 36KT 4227 8617
LAURENSLocal storm report, Jul 29, 1:39 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
139 AM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM HEAVY RAIN N LANSING 42.74N 84.55W
07/29/2011 M1.32 INCH INGHAM MI TRAINED SPOTTER
3 HOUR RAINFALL ENDING AT 120 AM.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:54 PM EDT | River Flood Advisory | GRR | Kent | 6 days |
| Jul 28, 8:54 PM EDT | River Flood Advisory | GRR | Ingham | 50 hr |
| Jul 28, 8:58 PM EDT | River Flood Advisory | GRR | Kalamazoo | 63 hr |
| Jul 28, 9:40 PM EDT | River Flood Warning | GRR | Ingham | 4 days |
| Jul 28, 10:24 PM EDT | Special Weather Statement | GRR | Kalamazoo | 66 min |
| Jul 28, 11:12 PM EDT | Special Weather Statement | GRR | Barry | 63 min |
| Jul 29, 12:26 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Eaton, Van Buren | 94 min |
| Jul 29, 12:44 AM EDT | Flash Flood Warning | GRR | Allegan, Barry, Eaton, Ingham | 8 hr |
| Jul 29, 12:59 AM EDT | Special Marine Warning | GRR | 2 hr | |
| Jul 29, 1:15 AM EDT | Special Weather Statement | GRR | Kalamazoo, Van Buren | 90 min |
| Jul 29, 1:30 AM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 33 min |
| Jul 29, 1:53 AM EDT | Special Weather Statement | GRR | Calhoun, Ingham, Jackson | 97 min |
| Jul 29, 2:13 AM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson | 65 min |
| Jul 29, 2:49 AM EDT | Special Weather Statement | GRR | Ingham | 56 min |
| Jul 29, 3:51 AM EDT | Areal Flood Advisory | GRR | Calhoun, Jackson, Kalamazoo, Van Buren | 12 hr |
| Jul 29, 8:41 AM EDT | River Flood Advisory | GRR | Ingham | 75 min |
| Jul 29, 8:41 AM EDT | River Flood Advisory | GRR | Clinton | 14 hr |
| Jul 29, 9:52 AM EDT | River Flood Warning | GRR | Ingham | 13 hr |
| Jul 29, 9:52 AM EDT | River Flood Warning | GRR | Barry | 4 days |
| Jul 29, 10:34 AM EDT | River Flood Advisory | GRR | Eaton | 4 days |
| Jul 29, 10:34 AM EDT | River Flood Advisory | GRR | Kent | 36 hr |
| Jul 29, 10:34 AM EDT | River Flood Advisory | GRR | Kent | 36 hr |
| Jul 29, 10:34 AM EDT | River Flood Advisory | GRR | Kent | 5 days |
| Jul 29, 10:34 AM EDT | River Flood Advisory | GRR | Ingham | 60 hr |
| Jul 29, 10:34 AM EDT | River Flood Advisory | GRR | Calhoun | 12 hr |
| Jul 29, 10:34 AM EDT | River Flood Advisory | GRR | Kalamazoo | 12 hr |
| Jul 29, 10:34 AM EDT | River Flood Advisory | GRR | Allegan | 36 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.